# SDR SWI2025F01090

- Difficulty date: April 25, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 44,101 hours, 30,135 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD OVERWING EMERGENCY EXIT DOOR FRAME IS CRACKED ON THE TOP WEB AT THE FORWARD MICROSWITCH TAB.     (C-CHECK RO 8/21/2025)    PERFORMED REPAIR ON  R/H FORWARD OVERWING EMERGENCY EXIT DOOR FRAME ON THE TOP WEB AT THE FORWARD MICROSWITCH TAB IAW REO 670-52-21-103 REV -- DATE 2024-11-06. SEE CONTINUATION TASK CARD FOR MORE DETAILS ,COMPLIED WITH 51-900-1002-SKY
